Real Analysis Exchange

Multipliers for Some Non-Absolute Integrals in Euclidean Spaces

Lee Tuo-Yeong

Full-text: Open access

Abstract

In this paper we prove a uniform boundedness theorem and use it to show that if $fg$ is non-absolutely integrable on an interval in Euclidean space for each non-absolute integrable function $f$, then $g$ is almost everywhere a function of strongly bounded variation on $E$.

Article information

Source
Real Anal. Exchange, Volume 24, Number 1 (1998), 149-160.

Dates
First available in Project Euclid: 23 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.rae/1300906019

Mathematical Reviews number (MathSciNet)
MR1691742

Zentralblatt MATH identifier
0940.26007

Subjects
Primary: 26A39: Denjoy and Perron integrals, other special integrals

Keywords
non-absolute integrals

Citation

Tuo-Yeong, Lee. Multipliers for Some Non-Absolute Integrals in Euclidean Spaces. Real Anal. Exchange 24 (1998), no. 1, 149--160. https://projecteuclid.org/euclid.rae/1300906019


Export citation

References

  • Z. Buczolich, {Henstock integrable functions are
  • R. Henstock, Lectures on the theory of integration, World Scientific, 1988.
  • J. Kurweil, On multiplication of Perron-integrable functions, Czech. Math J. 23 (1973), 542–566.
  • R. M. McLeod, The generalized Riemann integral, Carus Math Monographs 20 (1980), MAA.
  • Lee Peng Yee, Lanzhou Lectures on Henstock Integration, World Scientifc, 1989.
  • Lee Peng Yee, Harnack extension for the Henstock integral in the Euclidean space, Journal of Mathematical Study Vol 27 (1), 5–8.
  • Lee Tuo Yeong, Chew Tuan Seng and Lee Peng Yee, Characterization of multipliers for the double Henstock integrals, to appear in Bulletin of the Australian Math. Soc.
  • Lee Tuo Yeong, Chew Tuan Seng and Lee Peng Yee, On Henstock integrability in Euclidean space, Real Analysis Exchange, 22 (1996–97), 382–389.
  • Walter Rudin, Functional Analysis, MacGraw-Hill, 1991.